# SDR MALA040394

- Difficulty date: April 30, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 28,508 hours, 23,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: ELB026
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CAPACITY CHECK, BATTERY PACK 61-0478-9 SN/ELB026 FAILED 4/30/04.  MECHANIC RECHARGED AND UNIT PASSED CMM TESTS ON 5/6/04.  REFER TO IN HOUSE WO NR 367019 FOR ADDITIONAL INFORMATION.
